Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
123 Doctors are Online

Abdominal pain during sex, pulled muscle medication ineffective

My fiance has been having sever pains in his lower abdomen while having sexual intercorse... We have taking him to multiple doctors and they just say it is a pulled muscle well this has been happening for the last 2 years is steadly getting worse. We have ruled out stds and the medication they gave him for the pulled muscle is not making it any better... I was woundering if you might have any ideas what it might be
Asked On : Tue, 3 Apr 2012
Answers:  1 Views:  177
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
OBGYN 's  Response
Hi, I think a visit to a good urologist may be helpful. If the pain is specifically during intercourse & not during any other postural change it is more likely to be related to genitourinary organs. Cause could be an infection of prostate gland, a lower urinary tract infection or other pathology. I think a urine & semen culture should be performed & he needs a specialist review. May God help him.
Answered: Tue, 3 Apr 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor